# SDR CALA2019112862074

- Difficulty date: November 24, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 51,831 hours, 18,413 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV.H OP.01 R/H HORIZONTAL STAB LOWER SKIN AREA AT STA. 157.10 CRACK INDICATION NOTED,9" INCHES FROM AFT SPAR. REMOVED DAMAGE AND INSTALLED EXTERNAL DOUBLER IAW SRM 55-10-01 REPAIR 11. DIP INITIATED TO INSPECT EXTERNAL DOUBLER AT 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTIONS EVERY  9,000 FLIGHT CYCLES IAW SRM 55-10-01 REPAIR 11 PARA.5 TABLE 204. SEE FLEET CYCLE N/R 9704429 FOR WORK ACCOMPLISHED. SRM 55-10-01  REPAIR 11 PARA.5 TABLE 204. INSPECT EXTERNAL DOUBLER AT 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTION EVERY 9,000 FLT CYCLES THEREAFTER. PER WITH REPEAT INSPECTION EVERY 9,000 FLT CYCLES THEREAFTER. PER INSPECT EXTERNAL DOUBLER AT 56,000 TOTAL COMPONENT FLIGHT CYCLES SRM 55-10-01  REPAIR 11 PARA.5 TABLE 204. SRM 55-10-01  REPAIR 11 PARA.5 TABLE 204. INSPECT EXTERNAL DOUBLER AT 56,000 TOTAL COMPONENT FLIGHT CYCLES WITH REPEAT INSPECTION EVERY 9,000 FLT CYCLES THEREAFTER. PER TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. VERFIED. Q/C REVIEWED. Q/C REVIEWED.
